# SDR MWEA010557

- Difficulty date: April 10, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591213011
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SKIN JUST AFT OF LEFT LEADING EDGE SIDE ROLLER TRACK HAS A CHAFE MARK.   FABRICATED AND INSTALLED HORIZONTAL STAB CUTOUT PANEL.
